# SDR AU510001886

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57200014S
- Condition: Cracked
- Location: Rt Wing
- Part time: 17,021 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CANTED RIB CAP FORWARD PN 5720001-4S AND AFT PN 5720001-6S ANGLES CRACKED, FOUND DURING EDDY CURRENT INSPECTION.
